Trending with the future.



ISECT VIRT CON 2021 27th Feb 2021

ISECT

Invites all Perfusionist & ECMO specialist Cardiac Surgeons, Anaesthesiologist, Intensivist for Virtual Conference.

Programme Schedule

Visit **www.isect.org** for free registration

Programme Schedule

Inauguration (09 00 hrs to 9:30 hrs)	
TIME	Event
09:00 - 09:02	PRAYER
09:02 - 09:03	WELCOME ADDRESS – Mr. Pradeepkumar Pillai, Organising Chairperson, ISECT VIRT-
	CON 2021
09:03 - 09:05	INAUGURAL ADDRESS – Mr. Simon Richard Pinto, Honourable President, ISECT
09:05 - 09:25	ISECT VIRT-CON 2021 ORATION LECTURE
	THE PANDEMIC AND THE PERFUSIONIST: LESSONS FOR THE FUTURE
	Dr. Suresh G Rao
	Chief ,Pediatric Cardiac Surgery and Senior Consultant Pediatric Cardiac Surgeon, Kokilaben Dhirubhai Ambani Hosptial, Mumbai
09:25 -09:27	VOTE OF THANKS – Mr. Suresh Babu Robert, Chairperson, Scientific Committee
	ISECT VIRT-CON 2021

Paper Presentations- Session 1 (9: 30 hrs – 11: 15 hrs)		
Moderators: Mr. Loknath Tiwari, Dr. Vijay Vyawahare, Mr. Arijeet Saxena		
TIME	Events	Speaker
9.30 - 9.50	Guest Lecture :	Dr. Poonam Malhotra,
	Anticoagulation in ECMO	Senior Cardiac Anaesthesiologist , AIIMS, New Delhi
Discussion 10 mins		
10.00 - 10.10	Veno-Venous ECMO as a Bridge to Lung Transplantation	Ms. Ramya Elavarasu
10.10 - 10.20	Low Flow ECMO Support management in post cardiac patients	Ms. Ritu Airan
	Discussion 10 mins	
10.30 - 10.40	Challenges in ECMO for patients with COVID-19	Mr. Avik Dhar
10.40 - 10.50	Extra-Corporeal Carbon Dioxide removal (ECCO2r) for acute	Mr. Saravana Perumal
	Hypercapnia in a patient with COVID-19	
10.50 - 11.00	Airlift on ECMO – is it a Challenging Management	Mr. Parth Khakharia
Discussion – 15 mins		
Break 5 mins		

Paper Presentations- Session 2 (11:20 hrs – 12:40 hrs) Moderators : Mr. Ravindra Pal Singh Chauhan, Ms. Rajshri Pimputkar, Mr. Mathavan P		
Time	Events	Speakers
11:20 - 11:30	LV Apical Cannulation and Cerebral Perfusion Techniques for Complex Aortic Arch Dissection	Ms. Gopika Santhosh
11:30 - 11:40	Perfusion Strategies for Aortic Arch Surgeries with Different Cannulation techniques	Ms. Subhashinee Balu
11:40 - 11:50	Retrospective Analysis of Perfusion Techniques for Thoraco- Abdominal Aneurysm Surgical repair Procedures	Mr. Thomson George
Discussion 10 mins		
12:00 - 12:10	Case report of Bentall Procedure performed on a patient with Hageman Factor Deficiency	Mr. Karthi Murugan
12:20 - 12:30	A stitch in time saves nine- A meticulous planning for Ascending Aortic Pseudoaneurysm	Mr. Sugan K
Discussion – 10 mins		

Paper Presentations- Session 3 (12:40 hrs – 13:25 hrs)			
M	Moderators : Mr. Vinay Kelkar, Ms. T Beegum Thaslim, Mr. Rajesh Yadav		
Time	Events	Speakers	
12:40 - 12:50	CPB management for sickle-cell anaemia	Ms. Sneha S Tripathi	
12:50 - 13:00	Triple Bridging in Heart Transplantation – A Case Report	Mr. Jinil Raj	
13:00 - 13:10	CPB for Pre-term Babies – Our Experience	Ms. G Greeshma	
Discussion – 15 mins			

Lunch Break 20 mins

Poster Presentations (Short Paper Presentations) (13:45 hrs - 14:10 hrs) Moderators: Mr. Suvarna Sekhar , Mr. Debasis Ray, Ms. Kinnari Chudasama	
Events	Speakers
1. ECMO Physiology	Mr. Mainak De
2. ECMO as A Bridge to Lung Transplantation and further	Ms. Ashlin Maria
3. Management of CPB on a patient with severe hypertriglyceridemia for VSD Closure	Mr. Chandran Selvaraj
4. Successful management of cardio-pulmonary bypass for Interrupted IVC	Ms. Elizabeth
5. Mitral Valve Replacement with Maze Procedure	Ms. Aria DebBarma
6. TEE guidance for optimal perfusion management during CPB	Mr.Deena
Discussion – 5 mins	

Debate Session (14:10 hrs to 15:40 hrs) Moderators: Mr. T H Krishnaprasad, Mr. Robert Benjamin, Dr. Vishwanath Sharma	
TIME	Events/ Speakers
14:10- 14:40	ECMO in COVID-19
	Dr. Sachin Patil (Sharjah, UAE) v/s Dr. Riyan Shetty (Bengaluru)
	Discussion 10 mins
14:40-15:10	VA ECMO v/s VADs in Cardiogenic Shock
	Mr. Rajeev Gupta (New Delhi) v/s Mr. Emmanuel Rajasingh (Chennai)
	Discussion 10 mins
15:10-15:40	Del Nido Cardioplegia v/s St. Thomas CP in cardiac surgery
	Mr. Bijender Singh Bali (New Delhi) v/s Mr. Selvakumar Rajamani (Bengaluru)
	Discussion 10 mins

Hands-on Training Sessions (15:40 hrs – 16:15 hrs)		
	Moderators: Mr.Monsy Sam, Mr. Vishal Patel, Mr. Prakash K	
TIME	Events/ Speakers	
15:40-15:55	ECMO – Getinge Cardiohelp - Mr. Anil (Dubai, UAE)	
	Discussion - 5 mins	
15:55-16:15	Autotransfusion – Sorin Xtra - Mr. Sundar Rajan (Abu Dhabi, UAE)	
	Discussion - 5 mins	
Break 10 mins		

Learn from the Masters- A series of invited lectures (16:25 hrs - 18:15 hrs)		
Moderators: Ms. Srijayanthi Krishnaswamy, Mr. Lalit Kirti Srivastava, Mr. Gopikrishnan Thalapathy,		
	Mr. Senthil Kumaran Dhanakotti,	
	Distinguished Invitees: Dr. Suresh G Rao, Dr. Suresh G Nair	
TIME	Events/ Speakers	
16:25-16:45	Goal Directed Perfusion- Present Guidelines and Future Perspectives	
	Professor Filip De Somer, University of Ghent, Belgium	
16:45-17:05	MECC – Unique Selling Points (USPs) and how to develop a minimal invasive	
	perfusion protocol from scratch	
	Mr. Pascal Starinieri, Jessa Hospital, Hasselt, Belgium	
Discussion – 15 mins		
17:20-17:40	The present and future of Neonatal Perfusion	
	Mr. Isaac Chinnappan, Johns Hopkins University, Baltimore, USA	
17:40-18:00	ECMO in neonates with complex congenital cardiac pathologies – What we need to	
	know ?	
	Mr. Clinton Jones, UCSF Benioff Children's Hospital, San Francisco, California, USA	
Discussion – 15 mins		

18:15 -18:30	Welcome Video Presentation of ISECT CON 2022 Jaipur – Organising Committee ISECT CON 2022
18:30 -18:45	Closing Remarks and Vote of Thanks – Mr. PVS Prakash, Honourable General Secretary , Indian Society of Extra-Corporeal Technology